Pemodelan faktor-faktor yang memengaruhi angka kesembuhan tuberkulosis di Jawa Barat menggunakan regresi spline truncated

  • Niken Evitasari Prodi Statistika, Fakultas Matematika dan Ilmu Pengetahuan Alam, Universitas Sebelas Maret
  • Sri Sulistijowati Handajani Prodi Statistika, Fakultas Matematika dan Ilmu Pengetahuan Alam, Universitas Sebelas Maret
  • Hasih Pratiwi Prodi Statistika, Fakultas Matematika dan Ilmu Pengetahuan Alam, Universitas Sebelas Maret

Abstract

Tuberculosis is a bacterial infection caused by Mycobacterium tuberculosis. Transmission of tuberculosis (TBC) can occur due to environmental factors and community behavior. West Java is Indonesia's province with the highest number of tuberculosis cases. Curing tuberculosis is critical to reducing cases and breaking the transmission chain. The Human Development Index (IPM), good sanitation, comprehensive tuberculosis treatment, public spaces (PS) meeting health criteria, and residents having health insurance are all assumed to influence the tuberculosis cure rate. This research aimed to model the elements that have a substantial impact on tuberculosis cure rates.The tuberculosis cure rate in West Java in 2020 was modeled using nonparametric spline truncated linear regression with a combination of knot points (3,3,3,3,2). The lowest Generalized Cross Validation (GCV) value of 26.7579 was used to find the best knot point. The adjusted coefficient of determination for this study was 96.35 percent, indicating that the linear truncated spline regression model with a combination of knot points is feasible to use in modeling. The five predictor variables simultaneously affect the tuberculosis cure rate of 96.35 percent, while 3.65 percent is influenced by other variables not used in the study.


Keywords: Spline truncated, tuberculosis cure, knots, GCV
MSC2020: 62G08

Published
2022-09-24
How to Cite
EVITASARI, Niken; HANDAJANI, Sri Sulistijowati; PRATIWI, Hasih. Pemodelan faktor-faktor yang memengaruhi angka kesembuhan tuberkulosis di Jawa Barat menggunakan regresi spline truncated. Majalah Ilmiah Matematika dan Statistika, [S.l.], v. 22, n. 2, p. 118-130, sep. 2022. ISSN 2722-9866. Available at: <https://jurnal.unej.ac.id/index.php/MIMS/article/view/30356>. Date accessed: 09 feb. 2023. doi: https://doi.org/10.19184/mims.v22i2.30356.